# SDR SWAA2022092777339

- Difficulty date: August 21, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 15L AND BS294.5 AT PASSENGER CABIN 2022-441290 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] PERFORMED REPAIR ON STRINGER 15L AND BS294.5 AT PASSENGER CABIN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 ALTERNATIVE METHOD SEE INDIVIDUALS SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
